# SDR SWIA202163839

- Difficulty date: November 12, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL600*
- Aircraft serial: 10243
- Aircraft time: 41,520 hours, 26,661 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*GOUGE NOTED ON AFT BAG BAY HANDLE HOUSING (MARKED)   (C CHECK RO 1/16/2022)   REMOVED AND REPLACED AFT CARGO DOOR HANDLE HOUSING WITH NEW, REF CRJ 700 SRM 51-40-11-001-001-A01, CRJ 700 SRM 51-42-21-001-001-A01 AND DWG CC670-38702 REV -C , LEAK CHECK GOOD, OPS CHECK GOOD. / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR / COMPLIED WITH SKYWEST FORM M-337
